# SDR SWAA2023022004617

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 5,814 hours, 2,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ring
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE BROKEN<[01] INSTALLED NEW SPLIT RING PER AMM 52-31-00
